Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Anxiety,nervous around people,loss of appetite.

I feel I may be suffering from anxiety . I worry about and analyse everything. I feel sick most of the day because of this. I have got to the stage I get nervous leaving the house and being around people socially. It has also affected my eating - as in I don t want to eat incase I feel sick. Does this sound like anxiety and if I go to the doctors am I likely to get any medication to help calm me down?
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, thanks for visiting It does appear that you are suffering from anxiety and you have a lot of the symptoms including constant worry, nausea, and fear.

Some other symptoms of anxiety include heart palpitations, fear of death, sweating, etc. It also appears that you are having some social anxiety as you are starting to have issues leaving your house. There are many medications that are available to treat anxiety.

The most common medications are anti-depressants and anti-anxiolytics. Your physician can decide which medication would be best for you. It may require more than one medication to control your symptoms. In some people, it requires that you try multiple medications, over time, to get anxiety under full control.

Counseling can also benefit anxiety sufferers and there have been studies which have shown that medications and counseling work better together than just the medications alone.

Be well, Dr. Kimberly
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor